Alert archive / Colorado / Flash Flood Warnings in 2006
Flash Flood Warning 5, NWS Pueblo, CO
NWS Pueblo, CO issued this flash flood warning at Jul 7, 2006, 6:31 PM MDT for Teller County, Colorado. It was in force for 119 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 7, 2006, 6:31 PM MDT (00:31 UTC)
- Expired
- Jul 7, 2006, 8:30 PM MDT
- In force
- 119 min
- Issued by
- NWS Pueblo, CO
- Area
- Counties, with a storm outline in the text
County Teller County, CO
The radar
The Denver radar (KFTG), 101 km from the middle of the area, began a volume at 00:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 7, 7:30 PM MDT | FLASH FLOOD | 9 Nw Woodland Park, CO | TRAIL CREEK ROAD ABOVE WILDHORN ROAD IN NORTHERN TELLER COUNTY WASHED OUT AND COMPLETELY IMPASSABLE. HIGHWAY 78 AKA PAINTED ROCK ROAD ONLY PASSABLE AS ONE LANE DUE TO FLOODING. HIGHWAY 67 CLOSED AT THE COUNTY LINE DUE TO FLOODING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 59 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 0.5 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 126 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 2612 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 36 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS55 KPUB 080033
FFWPUB
COC119-080230-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
631 PM MDT FRI JUL 7 2006
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHWESTERN TELLER COUNTY IN CENTRAL COLORADO...
* UNTIL 830 PM MDT...
* AT 627 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING FROM A STORM OVER THE HAYMAN BURN SCAR...OVER
EXTREME NORTH CENTRAL TELLER COUNTY...OR ABOUT 26 MILES NORTHWEST
OF COLORADO SPRINGS...MOVING NORTHEAST AT 15 MPH.
DOPPLER RADAR ESTIMATES THAT RAIN TOTALS OF ONE TO ONE AND A HALF
INCHES HAVE OCCURRED OVER THE HAYMAN BURN SCAR AREA IN NORTHWESTERN
TELLER COUNTY...AND ADDITIONAL RAINFALL OF ONE TO ONE AND A HALF
INCHES IS EXPECTED IN THAT AREA.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN OR CLOSE TO THE WARNED AREA GO TO HIGHER GROUND
IMMEDIATELY. PEOPLE ALONG CREEKS AND DRAINAGE AREAS SHOULD TAKE
IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO
CROSS SWIFTLY FLOWING WATER OR STILL WATER OF UNKNOWN DEPTH ON FOOT
OR BY VEHICLE. AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE
CONTROL OF YOUR VEHICLE...AND 2 FEET OF RUSHING WATER CAN CARRY AWAY
MOST VEHICLES...INCLUDING SUVS AND PICKUPS. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN
IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING.
JUST A SMALL AMOUNT OF RAINFALL ON A BURN SCAR CAN LEAD TO FLASH
FLOODING. WATER THAT IS NORMALLY ABSORBED BY VEGETATION...RUNS OFF
ALMOST INSTANTLY. THIS CAUSES CREEKS AND DRAINAGE AREAS TO FLOOD AT A
MUCH FASTER RATE THAN NORMAL. ADDITIONALLY...THE SOILS IN A BURN SCAR
BECOME UNSTABLE WHEN IT RAINS...RESULTING IN MUD FLOWS AND FALLING
ROCK. ROADWAYS CAN BE WASHED OUT BY THE FORCE OF THE RUSHING WATER.
LAT...LON 3899 10531 3901 10522 3906 10516 3912 10509
3912 10531
$$3 follow-up statements
000
WGUS75 KPUB 080103
FFSPUB
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
702 PM MDT FRI JUL 7 2006
COC119-080230-
TELLER CO-
702 PM MDT FRI JUL 7 2006
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM MDT FOR
NORTHWESTERN TELLER COUNTY...
AT 701 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING VERY HEAVY RAIN. THIS STORM WAS
LOCATED OVER EXTREME NORTH CENTRAL TELLER COUNTY...OR 23 MILES
NORTHWEST OF COLORADO SPRINGS...MOVING NORTHEAST AT 15 MPH.
DOPPLER RADAR ESTIMATES THAT RAIN TOTALS OF 2 TO 3 INCHES HAVE
OCCURRED OVER THE HAYMAN BURN SCAR AREA IN NORTHWESTERN TELLER
COUNTY...AND ADDITIONAL RAINFALL OF UP TO AN INCH IS EXPECTED IN
THAT AREA.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
JUST A SMALL AMOUNT OF RAINFALL ON A BURN SCAR CAN LEAD TO FLASH
FLOODING. WATER THAT IS NORMALLY ABSORBED BY VEGETATION...RUNS OFF
ALMOST INSTANTLY. THIS CAUSES CREEKS AND DRAINAGE AREAS TO FLOOD AT A
MUCH FASTER RATE THAN NORMAL. ADDITIONALLY...THE SOILS IN A BURN SCAR
BECOME UNSTABLE WHEN IT RAINS...RESULTING IN MUD FLOWS AND FALLING
ROCK. ROADWAYS CAN BE WASHED OUT BY THE FORCE OF THE RUSHING WATER.
LAT...LON 3899 10531 3901 10522 3906 10516 3912 10509
3912 10531
$$000
WGUS75 KPUB 080140
FFSPUB
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
736 PM MDT FRI JUL 7 2006
COC119-080230-
TELLER CO-
736 PM MDT FRI JUL 7 2006
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM MDT FOR
NORTHWESTERN TELLER COUNTY...
AT 734 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING MODERATE TO HEAVY RAINFALL. THIS
STORM WAS LOCATED OVER NORTH CENTRAL TELLER COUNTY...OR 20 MILES
NORTHWEST OF COLORADO SPRINGS...AND WAS NEARLY STATIONARY.
DOPPLER RADAR ESTIMATES THAT RAIN TOTALS OF 2.5 TO 3 INCHES HAVE
OCCURRED ACROSS THE HAYMAN BURN SCAR AREA IN NORTHWESTERN TELLER
COUNTY. THE HEAVIEST RAINFALL HAS MOVED OUT OF THE AREA...BUT RUNOFF
FROM THE HEAVY RAINFALL WILL CONTINUE CAUSING FLASH FLOODING
PROBLEMS FOR THE NEXT HOUR.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
JUST A SMALL AMOUNT OF RAINFALL ON A BURN SCAR CAN LEAD TO FLASH
FLOODING. WATER THAT IS NORMALLY ABSORBED BY VEGETATION...RUNS OFF
ALMOST INSTANTLY. THIS CAUSES CREEKS AND DRAINAGE AREAS TO FLOOD AT A
MUCH FASTER RATE THAN NORMAL. ADDITIONALLY...THE SOILS IN A BURN SCAR
BECOME UNSTABLE WHEN IT RAINS...RESULTING IN MUD FLOWS AND FALLING
ROCK. ROADWAYS CAN BE WASHED OUT BY THE FORCE OF THE RUSHING WATER.
LAT...LON 3899 10531 3901 10522 3906 10516 3912 10509
3912 10531
$$000
WGUS75 KPUB 080228
FFSPUB
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
826 PM MDT FRI JUL 7 2006
COC119-080236-
TELLER CO-
826 PM MDT FRI JUL 7 2006
...THE FLASH FLOOD WARNING WILL EXPIRE AT 830 PM MDT FOR NORTHWESTERN
TELLER COUNTY...
THE SHOWERS AND THUNDERSTORMS THAT WERE PRODUCING HEAVY RAINFALL
EARLIER THIS EVENING HAVE MOVED OUT OF THE AREA. THEREFORE...THE
FLASH FLOOD WARNING HAS BEEN ALLOWED TO EXPIRE. LIGHT TO
OCCASIONALLY MODERATE RAINFALL...UP TO AN ADDITIONAL QUARTER
INCH...IS POSSIBLE THROUGH MIDNIGHT TONIGHT.
A FLASH FLOOD WATCH REMAINS IN EFFECT FOR THIS AREA...AND ALL OF THE
SOUTHEAST MOUNTAINS AND ADJACENT PLAINS...INCLUDING THE I-25
CORRIDOR...UNTIL MIDNIGHT TONIGHT.
LAT...LON 3899 10531 3901 10522 3906 10516 3912 10509
3912 10531
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Jul 7, 2:31 PM MDT, 4 hours earlier.
Area forecast discussion, Jul 7, 2:31 PM MDT, 4 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 231 PM MDT FRI JUL 7 2006 .SHORT TERM... (TONIGHT AND SATURDAY) HEAVY RAIN AND FLASH FLOOD POTENTIAL ARE THE MAIN CONCERNS. MONSOONAL FLOW CONTINUES OVR THE AREA. OVER MOST OF THE LOWER ELEVATIONS OF THE FORECAST AREA...DEW POINTS ARE IN THE 50S. SEEMS THAT WE SHOULD AGAIN SEE A FAIRLY GOOD CHANCE FOR SHOWERS AND THUNDERSTORMS THIS EVENING OVR THE MTS AND HIGH VALLEYS AND THE INTERSTATE 25 CORRIDOR...AND WITH HOW SATURATED SOME AREAS ARE...AND THE FACT THAT THE HEAVY RAIN POTENTIAL IS STILL THERE. I ALSO WORRY ABOUT THE BURN SCARS GETTING SOME QUICK RAINFALL ACCUMULATIONS. THESE ARE THE REASONS I HAVE ISSUED A FLASH FLOOD WATCH FOR THAT AREA UNTIL MIDNIGHT. THINGS SHOULD TAPER OFF LATE TONIGHT...BUT WITH MODELS INDICATING SOME PCPN CHANCES THRU THE NIGHT...WL STILL LEAVE SOME ISOLD POPS IN THRU THE NIGHT. MODELS ARE STILL SHOWING A FRONTAL BOUNDARY WORKING ITS WAY THRU THE SERN PLAINS LATE TONIGHT...MOVING INTO EL PASO COUNTY BY ABOUT 09Z AND THEN CONTINUING SOUTH THRU THE MORNING HOURS. THE NAM BRING SOME FAIRLY GOOD PCPN ALONG WITH THE FRONT. NOT SURE THAT THIS WL HAPPEN...BUT WL GO WITH ISOLD TO SCT POPS FOR THE MORNING HRS. THE SFC WINDS ARE EXPECTED TO STAY NORTHERLY OVR ERN AREAS THRU THE AFTERNOON...BUT THE 700MB WINDS ARE NORTHEAST AT 15 TO 20 KTS. WITH THESE KINDS OF WINDS...I AM AFRAID THAT THE STORMS THAT DEVELOP WL STAY ANCHORED ALONG THE EASTERN MTS AND NEARBY PLAINS...ALLOWING FOR THE POTENTIAL OF SIGNIFICANT RAIN AMOUNTS...AND THUS I HAVE INCREASED POPS AND HAVE ISSUED A FLASH FLOOD WATCH FOR THE SERN MTS AND NEARBY PLAINS FOR SATURDAY AFTERNOON AND INTO THE LATE NIGHT. A SHRTWV MOVING ACRS THE STATE SATURDAY WITH ALSO MEAN A FAIRLY GOOD CHANCE OF PCPN FOR THE REST OF THE FORECAST AREA AS WELL. .LONG TERM... (SATURDAY NIGHT THROUGH FRIDAY) BIG CONCERN IS AT THE START OF LONG TERM. COOL AND RATHER STRONG NORTHEAST TO EAST FLOW PROGGED BY NAM/WRF. ATMOSPHERE IS MOIST THROUGH THE COLUMN...AND 700 MB FLOW IS 15 TO 30 KTS ACROSS THE EASTERN PLAINS THROUGH 06Z. WITH THIS...AND HINT OF SLOW MOVING SHORTWAVE...GENEROUS AMOUNTS OF PRECIPITATION CRANKED OUT BY MODEL IN THE EAST...AND SCATTERED RAINS PROBABLY IN THE WESTERN SECTIONS. WE HAVE THIS COVERED IN A FLASH FLOOD WATCH ALREADY ACROSS THE I-25 CORRIDOR AND EASTERN MOUNTAINS. HOWEVER...AMPLE QPF ACROSS EASTERN COUNTIES WITH CONVERGENT MID LEVEL FLOW COULD MATERIALIZE...CAUSING SOME HEAVY RAINFALL IN THAT AREA. FLOW WEAKENS SOME AFTER MIDNIGHT...SO WENT WITH HIGH CHANCE AND LIKELY POPS THROUGH 12Z. TEMPERATURES WILL BE A CHALLENGE ON SUNDAY...AND MAY HAVE TO BE ADJUSTED DOWNWARD DURING COMING SHIFTS. ATMOSPHERE STILL VERY MOIST...EASTERLY FLOW LESSENS SOME...BUT SHORTWAVE MAY BE ROTATING THROUGH THE WEAK WESTERLY FLOW. HAVE HIGH CHANCE POPS IN FOR THE AFTERNOON AND EVENING. ON MONDAY...WE ARE STILL IN WEAK CYCLONIC FLOW ALOFT...BUT MOISTURE DOES LESSEN SOME...AND MID LEVEL TEMPERATURES ELEVATE A FEW DEGREES. HAVE LOW GRADE ISOLATED AND CHANCE POPS TO COVER THE SCENARIO. TUESDAY THROUGH FRIDAY...RIDGE BUILDS OVER AREA...AND FURTHER DRYING OCCURS. AS A RESULT...TEMPERATURES WARM INTO THE 80S AND 90S IN THE EASTERN PLAINS...AND GENERALLY 60S...70S AND 80S IN THE MOUNTAINS AND HIGH VALLEYS. THERE WILL BE A DAILY CHANCE FOR ISOLATED SHOWERS AND THUNDERSTORMS IN THE AFTERNOON AND EVENING HOURS WITH RESIDUAL MOISTURE TRAPPED IN THE RIDGE. && .PUB WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL MIDNIGHT MDT TONIGHT FOR COZ072-COZ073- COZ074-COZ075-COZ076-COZ077-COZ078-COZ079-COZ080-COZ081-COZ082- COZ083-COZ084-COZ085-COZ086-COZ087-COZ088. FLASH FLOOD WATCH FROM SATURDAY AFTERNOON THROUGH LATE SATURDAY NIGHT FOR COZ072-COZ073-COZ074-COZ075-COZ076-COZ077-COZ078- COZ079-COZ080-COZ081-COZ082-COZ083-COZ084-COZ085-COZ086-COZ087- COZ088. && 28/13
Hazardous weather outlook, Jul 7, 7:06 AM MDT, 11 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 706 AM MDT FRI JUL 7 2006 COZ058>089-093>099-081315- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 706 AM MDT FRI JUL 7 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT LOCALLY HEAVY RAINFALL WILL BE POSSIBLE OVER MUCH OF SOUTHERN COLORADO AGAIN TODAY AND TONIGHT. RAINFALL RATES COULD EXCEED AN INCH PER HOUR RESULTING IN URBAN AND SMALL STREAM FLOOD PROBLEMS. THE AREA MOST LIKELY TO SEE HEAVY RAIN TODAY GENERALLY LIES WEST OF THE I-25 CORRIDOR. AREAS EAST OF THE I-25 CORRIDOR COULD ALSO SEE HEAVY RAIN...BUT THE NUMBER OF STORMS IS EXPECTED TO BE FEWER. WILDFIRE SCARS...URBANIZED AREAS...AND LOCATIONS THAT HAVE SEEN RECENT FLOODING OR HEAVY RAIN...WILL ALL BE ESPECIALLY SUBJECT TO FLOOD PROBLEMS SHOULD HEAVY RAIN DEVELOP. LATE TONIGHT...THE ARRIVAL OF A STRONG COLD FRONT TO SOUTHERN COLORADO COULD BRING AN INCREASE IN RAINFALL TO THE EASTERN MOUNTAINS AND PLAINS. HOWEVER...TIMING OF THIS COLD FRONT IS STILL IN QUESTION. LATEST MODEL PROJECTIONS COMING IN OVERNIGHT NOW INDICATE THE FRONT WILL HOLD OFF UNTIL AFTER SUNRISE SATURDAY. IF THIS IS THE CASE...LITTLE OR NO INCREASE IN RAINFALL WILL BE EXPECTED UNTIL THEN. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A MOIST AIRMASS IS PROJECTED TO CONTINUE OVER SOUTHERN COLORADO THROUGH THE WEEKEND...ALLOWING THE HEAVY RAIN AND ASSOCIATED FLOODING THREAT TO CONTINUE SATURDAY INTO SUNDAY. ONCE AGAIN...URBAN AREAS...SMALL STREAMS...ARROYOS...AND BURN SCARS WILL ALL BE SUBJECT TO FLASH FLOODING. DUE TO MOIST SOILS...THE THREAT OF FLASH FLOODING WILL CONTINUE... ESPECIALLY IN AREAS THAT HAVE SEEN REPEATED HEAVY RAINS THE PAST FEW DAYS. THE FLASH FLOOD THREAT WILL CONTINUE TO BE EVALUATED DAILY BASED ON THE PREVIOUS DAYS RAINFALL. ASIDE FROM THE HEAVY RAIN AND FLOOD POTENTIAL...OTHER WEATHER CONCERNS FOR SATURDAY AND SUNDAY WILL BE WIND GUSTS UP TO 45 MPH...HAZARDOUS LIGHTNING AND HAIL UP TO 1/2 INCH IN DIAMETER IN THE STRONGER STORMS. ISOLATED TO SCATTERED MAINLY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS CAPABLE OF PRODUCING WIND GUSTS UP TO 45 MPH...HAIL UP TO 1/2 INCH IN DIAMETER AND HAZARDOUS LIGHTNING ARE EXPECTED MONDAY INTO THURSDAY. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THIS AFTERNOON AND EVENING OVER MUCH OF SOUTHERN COLORADO.
Nearby
Flash Flood Warnings in Colorado, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.